# SDR 95ZZZX4502

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328LS
- Make and model: Dorner DO328100
- Aircraft serial: 3025
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Sensor
- Part number: 31920002
- Condition: Failed
- Location: Rt Battery
- Component: Marathon, 31920002
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - AIRCRAFT WAS IN CRUISE AFTER DEPARTING, AND THE RIGHT BATTERY OVERHEAT CAME ON.  RETURNED TO DFW AND LANDED WITHOUT FURTHER INCIDENT.  FOUND RIGHT BATTERY SENSOR BAD.  REPLACED RIGHT BATTERY SENSOR IAW MARATHON AND DORNIER MM.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
